# SDR FOTR20140821012

- Difficulty date: August 6, 2014
- Submitted: August 21, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65582801
- Condition: Corroded
- Location: Zone 200
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 360 BL 0 HAS LIGHT CORROSION.  REPAIRED ON FAS WO N148AS-01-01.
